# SDR 2006FA0000985

- Difficulty date: September 22, 2006
- Submitted: October 11, 2006
- Operation: General aviation
- Aircraft: N469S
- Make and model: Cessna 421C
- Aircraft serial: 421C1057
- Engine: Cont GTSIO520N
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 156F0034S0244
- Part serial: 4Q99
- Condition: Ruptured
- Location: Engine Fuel
- Part time: 1,120 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL HOSE RUPTURED, SPRAYING FUEL ON THE HOT EXHAUST MANIFOLD TO TURBO CHARGER CAUSING AN ENGINE FIRE ON THE GROUND.  (K)
